It is currently Fri Aug 18, 2017 2:52 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Fri Jun 07, 2013 8:14 am 
Offline
New Poster
New Poster

Joined: Wed Jun 05, 2013 1:15 pm
Posts: 3
Hi, I have been on Heroin for the last 3years IV user. I never have fully went through a detox from heroin, only making it through one day and then going out to get high becasue I cant take the withdrawal. I have recently stated using Suboxone. When I first started taking only a 1/4 of an 8mg strip, I would actually feel high but I was on and off the dope still. Now when I stay on Suboxone faithfully I have to take at least 1/2 of the strip and I barely evenn feel better. When I first start them Im really sick for 24hrs with pcw and then once the suboxone biulds back up Im just okay not great like when I firsy started that. Any ideas why i barley feel the suboxne. Im scared to take more because of pcw. Also, if I repeat my suboxone every 6 hours am I even feeling the repeated dose because I heard that suboxone is every 24hours to be taken and any sooner would be a waste because I have already taken the subonxe??? Any ideas please, I know I could be feeling alot worse without the suboxone but I just feel like its not enough is more okay? Welcoming any ideas?


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jun 07, 2013 4:08 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Tue May 21, 2013 7:27 pm
Posts: 63
I think the only way you're really going to get the most out of the suboxone is if you use it as it's intended. The question is, do you actually want to stop using the heroin? If that's your goal, then you really need to do it the right way. And that means you're going to have to go through some withdrawal. Ideally you should wait 24 hours before taking it. Yeah, it's going to suck. But that way you will avoid the precipitated withdrawals. You should start out just taking a little bit, see if you feel any relief, then take more until you feel normal. Not high. Just normal. Sub is not designed to get you high. It might at first, but once your body adapts to it, you're not going to feel the high anymore. I never felt it at all, even the first time. You might need to take a higher dose in the beginning, while it builds up in your system. After it reaches a certain level, called the ceiling level, you're not going to feel any benefit from taking more. It's just not designed that way. You need to find the amount that gets rid of your withdrawal and makes you feel normal. It's only going to work if you plan to use it as a way to stop using heroin. I take it for pain and for addiction, and the only thing I feel is pain relief. Other than that, I can't even tell that I've taken it. If you're truly trying to quit heroin and live an addiction free life suboxone can work great. I wish you the best of luck.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jun 08, 2013 1:33 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
you've already gotten a really good answer,,, ^^^^^ there....


but I also wanted to add,,
it's fairly "well known" that suboxone doesn't take ALL the withdrawls, away from heroin, or methadone...
I was on a pretty high dose of methadone, (and was on/off H user) before starting suboxone treatment...
the dr. tried to get me to "taper down" the methadone... but honestly IF I could do THAT... I wouldn't have needed to GO get on suboxone...

anyways,, I felt w/ds still ,,,,,, even on THREE STRIPS/day.... so I'm not sure,, what to tell you, other than,,, the BEST thing to do,, is TRY REALLLY HARD To make the "switch" to suboxone, for GOOD.... and be done..... I didn't think I COULD do it, either... but I did, and now it's been 26 whole MONTHS!!! longest ever,, since I first used cocaine, at 14/15 years old...
anyway,
I felt MILD withdrawl symptoms, for about three months.. NOT "all the time" but I'd get the restless legs/muscles at night, and sweats and RUNS.. and YOU NAME IT,,, off and on...

but the GOOD news is, suboxone STILL took just ENOUGH of the "edge" off that I wasn't contemplating suicide, anymore.....

I made it,, and YOU CAN TOO......

what your describing ,, is NOT uncommon, though... especially for the few people that've posted here, about going "back and forth" before they are actually able to stay on suboxone.

I really hope I helped at least a little... If you have ANY MORE QUESTIONS... please ask.

good luck to you

know that your not alone, in this battle... your not the first to experience this,, and I doubt you'll be the last.......

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group